Maximum modulus principle for “holomorphic functions” on the quantum matrix ball
Artikel i vetenskaplig tidskrift, 2019

We describe the Shilov boundary ideal for a q-analog of the algebra of holomorphic functions on the unit ball in the space of n×n matrices and show that its C⁎-envelope is isomorphic to the C⁎-algebra of continuous functions on the quantum unitary group Uq(n).

Boundary ideal

C -envelope ⁎

Quantum group

Författare

Olga Bershtein

Köpenhamns universitet

Olof Giselsson

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Lyudmyla Turowska

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Journal of Functional Analysis

0022-1236 (ISSN) 1096-0783 (eISSN)

Vol. 276 5 1479-1509

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.1016/j.jfa.2018.09.003

Mer information

Senast uppdaterat

2019-02-12